Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Aronszajn’s Criterion for Euclidean Space

R. D. Arthan
The American Mathematical Monthly
Vol. 119, No. 5 (May 2012), pp. 419-422
DOI: 10.4169/amer.math.monthly.119.05.419
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.05.419
Page Count: 4
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
References
Aronszajn’s Criterion for Euclidean Space
Preview not available

Abstract

Abstract We give a simple proof of a characterization of Euclidean space due to Aronszajn and derive a well-known characterization due to Jordan and von Neumann as a corollary.

Page Thumbnails